# SDR UPS08M51778

- Difficulty date: December 5, 2007
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 53,125 hours, 7,143 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO DOOR CUTOUT AFT EDGE FROM L36-RT L40 FOUND PREVIOUS EDGE BLEND OUT REPAIRS AS MARKED.  REPAIR DOUBLERS REMOVED PER SRM 51-31-01 V II R35.  HFEC INSP C/O AS PER DAC NDTSPM R13. 06-10-01.001 ON REWORKED AREA AND FOUND NO CRACK EVIDENT.  REPAIR FILLERS AND DOUBLERS FAB PER SRM53-50-00 FIG 16 V.I R35.  REPAIR PARTS INSTALLED PER SRM 53-50-00 FIG 16 VOL REV 35.
